# SDR USAA2011083100040

- Difficulty date: July 28, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM UPPER T-CAP AT BS 986.5 & BETWEEN RBL 51 TO LBL 51.  REPAIRED FLOORBEAM UPPER T-CAP AT BS 986.5 & BETWEEN RBL 51 TO LBL 51 IAW B737 SRM 53-00-51, REPAIR 2.
